MathSciNet Relay Station
MathSciNet bibliographic data
MR1146495 05C35 (05C85)
Rubinstein, J. H.; Thomas, D. A. Graham's problem on shortest networks for points on a circle. The Steiner problem. Algorithmica 7 (1992), no. 2-3, 193–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement